Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
antidiaoz

Will differin 0.001 cause a IB?

Will differin cause a ib if i use it after tane?

Anyone tried retinoids after tane ?

thks

Yes, differin is very good post-tane. Differin will not, for most people, cause an IB. Although, your face may get red for the first couple of weeks as you start to use it until your skin gets used to it.

good luck

Share this post


Link to post
Share on other sites

What about the other way around: Topical Retinoid -> Accutane

Do you have to wait for your skin to return to pre-retinoid thickness before you start isotretinoin?

Share this post


Link to post
Share on other sites
Will differin cause a ib if i use it after tane?

Anyone tried retinoids after tane ?

thks

Yes, differin is very good post-tane. Differin will not, for most people, cause an IB. Although, your face may get red for the first couple of weeks as you start to use it until your skin gets used to it.

good luck

Thx. I want to use differin with benzaclin. And start differin even before I finish with my tane course.

Anyone else had experienced differin after tane?

Share this post


Link to post
Share on other sites
What about the other way around: Topical Retinoid -> Accutane

Do you have to wait for your skin to return to pre-retinoid thickness before you start isotretinoin?

No, absolutely not, you need to stop taking the differin, if anything, before you start, that is all.

Share this post


Link to post
Share on other sites

I had the same question...

I used differin right up to starting tane. My acne didn't get worse (no IB), but didn't improve as fast as I'd hoped either. Tane was much more irritating that differin. I've been on tane for 10 months. My skin is almost perfect right now - just some red marks and a few small spots that are peeling every once and a while. I have one tiny under the skin bump - but I used to have too many to count. Blackheads, everything is gone! I still have three weeks of pills left, the Dr said I could finish them off, then wait a bit, then start differin. He gave me the choice of doing nothing or starting topicals again. I wasn't sure - I'd like to do nothing, but I also don't want it to start all up again. He was going to prescribe an antibiotic cream for the am and retin-a at night, but after talking about it we decided to just do differin at night after a short break. Supposedly, since my skin is clear now, it should just maintain what I have now.

I'd love to hear other people's results of differin after tane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×